JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 1, Issue 1, Article 5
An Inequality for Linear Positive Functionals

    Authors: Bogdan Gavrea, Ioan Gavrea,  
    Keywords: Linear positive functionals, modulus of smoothness, $P_n$-simple functionals, inequalities.  
    Date Received: 20/09/99  
    Date Accepted: 18/02/00  
    Subject Codes:


    Editors: Feng Qi,  

Using $ P_0$-simple functionals, we generalise the result from Theorem 1.1 obtained by Professor F. Qi (F. QI, An algebraic inequality, RGMIA Res. Rep. Coll., 2(1) (1999), article 8).

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login